# SDR AALA20020778

- Difficulty date: May 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT ABOVE RIGHT HAND SERVICE DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT GROUND CONTACT ABOVE RIGHT HAND SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
